# SDR 03360316

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- Aircraft time: 21,217 hours, 20,965 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7010680938
- Part serial: 95120506
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED OSCILLATIONS WITH THE AUTOPILOT SYSTEM ENGAGED.  THE AUTOPILOT COMPUTER WAS FOUND TO BE FAULTY AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
